# SDR ASAA2014031907252

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 67,996 hours, 39,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60762
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR IS INCREASINGLY HARDER TO CLOSE AND LATCH. ACFT GROUNDED.  INSPECTED THE L1 DOOR, FOUND THE GUIDE PIN HITTING THE GUIDE, ADJUSTED PIN IAW AMM 52-11-00-705-007, LUBED THE GUIDE ARM ASSY, CHECKED PIN CLEARANCES AND FIT OF DOOR.  DOOR OPS CHECKS GOOD.
